# SDR IPXA12571068

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, FWD CARGO LT BS 780 FRAME DENTED AT 2 LOCATIONS 9"-16" FROM FLOOR.  REPAIRED FRAME IAW SRM 53-00-07-2R, REPAIR 5 FROM 7075-0 AT 0.071" MATERIAL HEAT TREATED TO T6 CONDITION.
